# SDR 2025FA0000743

- Difficulty date: November 5, 2025
- Submitted: November 5, 2025
- Operation: General aviation
- Aircraft: N946CG
- Make and model: Beech B300
- System (JASC): 2312 · VHF Communications System
- Part: Vhf Comm
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM ONZ WE COULD NOT REACH DETROIT DEPARTURE. WE CONTINUED ON RUNWAY HEADING UP TO 3,000FT PER OUR CLEARANCE WHICH WE PICKED UP ON THE GROUND.WE DISCOVERED WE HAD A STUCK MIC ON THE PILOT'S SIDE AND SQUAWKED 7600. AFTER 10 MINUTES WE CLIMBED TO OUR FILED ALTITUDE OF FL240 AND PROCEEDED ON COURSE. WE CONTINUED TO TRY TO ESTABLISH CONTACT AND ABOUT 20 MINUTES INTO THE FLIGHT WERE ABLE TO ESTABLISH CONSISTENT TWO-WAY RADIO CONTACT. WE TOLD CENTER ABOUT OUR RADIO ISSUES AND CONTINUED TO OUR DESTINATION WITHOUT FURTHER ISSUES.
